MathSciNet Relay Station
MathSciNet bibliographic data
MR1098991 16W30 (18D10)
Ulbrich, K.-H. On Hopf algebras and rigid monoidal categories. Hopf algebras. Israel J. Math. 72 (1990), no. 1-2, 252–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement